# SDR SIMA20141125010

- Difficulty date: November 25, 2014
- Submitted: November 26, 2014
- Operation: Air carrier
- Aircraft: N849AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145716
- Aircraft time: 28,193 hours, 25,370 cycles
- System (JASC): 2210 · Autopilot System
- Part: Circuit Card
- Part number: 701700082430
- Part serial: 03036056
- Condition: Failed
- Location: Nr 1
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON DEPARTURE ALT SPD & HDG SELECTORS BECAME INOPERATIVE.  THE SELECTORS  REMAINED INOPERATIVE UNTIL SHORT FINAL.  DEFERRED IAW MEL 33-02.  R & R NR 1 IC 600 IAW AMM 31-42-01.  OPERATIONS CHECKED GOOD IAW 31-42-00 & 22-11-00 MEL 22-2 IS RESTORED.
